×

zbMATH — the first resource for mathematics

On some non-linear elliptic differential functional equations. (English) Zbl 0142.38102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bonnessen, T. & Fenchel, W.,Theorie der konvexen Körper. Ergeb. Math. (Berlin) 1934. · Zbl 0008.07708
[2] Bers, L., John, F. & Schecter, M.,Partial differential equations. (New York) 1964, Part II, Chapter 5.
[3] Browder, F. E., Non-linear elliptic boundary value problems II.Trans. Amer. Math. Soc., 117 (1965), 530–550. · Zbl 0127.31903
[4] de Giorgi, E., Sulla differenziabilità e l’analiticità delle estremali degli integrali multipli regolari.Mem. Accad. Sci. Torino, 3 (1957), 25–43. · Zbl 0084.31901
[5] Gilbarg, D., Boundary value problems for nonlinear elliptic equations inn variables.Symposium on Nonlinear Problems, Madison (Wisconsin) 1962.
[6] Hartman, P., On the bounded slope condition. To appear,Pacific J. Math. · Zbl 0149.32001
[7] Ladyzhenskaia, O. A. &Ural’tseva, N. N., Quasi-linear elliptic equations and variational problems with many independent variables.Uspehi Mat. Nauk, 16 (1961), 19–92; translated inRussian Math. Surveys, 16 (1961), 17–91.
[8] Leray, J. &Lions, J. L., Quelques résultats de Visik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder.Bull. Soc. Math. France, 93 (1965), 97–107. · Zbl 0132.10502
[9] Lewy, H., Über die Methode der Differenzengleichungen zur Lösung von Variations-und Randwertproblemen.Math. Ann., 98 (1928), 107–124. · JFM 53.0438.02
[10] Minty, G. J., Monotone (non-linear) operators in Hilbert space.Duke Math. J., 29 (1962), 341–346. · Zbl 0111.31202
[11] Miranda, M., Un teorema di esistenza e unicità per il problema dell’area minima inn variabili.Ann. Scuola Norm. Sup. Pisa, 19 (1965), 233–249. · Zbl 0137.08201
[12] Rado, T.,On the problem of Plateau. Ergeb. Math. (Berlin) 1933. · Zbl 0007.11804
[13] Serrin, T., Local behavior of solutions of quasi-linear equations.Acta Math., 111 (1964), 247–302. · Zbl 0128.09101
[14] Stampacchia, G., On some regular multiple integral problems in the calculus of variations.Comm. Pure Appl. Math., 16 (1963), 383–421. · Zbl 0138.36903
[15] Stampacchia, G., Formes bilinéaires coercitives sur les ensembles convexes.C. R. Acad. Sci. Paris, 258 (1964), 4413–4416. · Zbl 0124.06401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.